Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: abnormal EKG

  1. #1
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439

    abnormal EKG

    Hey guys, for my A&P class, I had my EKG taken. It says that I have a Sinus Tachycardia(102 BPM) with Sinus Arrhythmia. Should I be concerned about this? I had to get half naked in front of a bunch of women, so I was a pretty nervous about that. Also, I took Lipo-6 with ephedra that morning. So I'm thinking that being nervous, and the Lipo-6 may have accelerated my heart a little bit. At least I hope so anyways. So what do you guys think? My diet is very clean for the most part, and I do plenty of cardio.

  2. #2
    tonytone's Avatar
    tonytone is offline Registered User
    Join Date
    Apr 2004
    Location
    TEXAS
    Posts
    2,505
    Some people may exhibit this, for no apparent reason. In other words, they might have had a slight arrhythmia their whole lives. One major cause of sinus tachycardia is fever, but it can also be caused by anxiety. I have had an EKG while on clen (not the same as you, but giving you my experience), and it showed an arrhythmia, but i figured it was caused by the clen. Sure enough, a later EKG after getting off clen, showed normal. (i work for a medical school, so im lucky to have procedures like this done pretty frequently). The sinoatrial node is your built-in pacemaker. The signals originate here, and travel to the ventricles. It could be a reaction w the lipo, or could be a warning of a disease in the valves or other ilness. Sinus tachycardia may point to a decrease in the stroke volume because the ventricles do not have sufficient time to fill before ventricular contraction. Due to this there might be a decrease in the pressure of the pulse because of the stroke volume and lessened time for diastolic excess. in other words, it's not a smooth flow of contraction, your "timing" is off. I would keep an eye on it, have it done again while not on the lipo. If you get the same result, you might want to get a complete physical, because it might eventualll lead to heart failure.



    Quote Originally Posted by bulldawg_28
    Hey guys, for my A&P class, I had my EKG taken. It says that I have a Sinus Tachycardia(102 BPM) with Sinus Arrhythmia. Should I be concerned about this? I had to get half naked in front of a bunch of women, so I was a pretty nervous about that. Also, I took Lipo-6 with ephedra that morning. So I'm thinking that being nervous, and the Lipo-6 may have accelerated my heart a little bit. At least I hope so anyways. So what do you guys think? My diet is very clean for the most part, and I do plenty of cardio.

  3. #3
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    i had the same thing happen to me when i was taking ephedra. My wife did the ekg on me and got worried. She scheduled me a stress test two weeks later, and it was good. I had stopped taking the ephedra after the Ekg, so i know that is what it was.

  4. #4
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    Thanks for the replies. I don't think I'm going to be using epheda that much anymore. Maybe to study finals, but thats it. Hopefully I can get my EKG taken again sometime soon. Thanks again.

  5. #5
    AnabolicAlien Guest

    oh my god....

    oh my god bro... 102? between 60-100 is normal. you have nothing to worry about. don't get a repeat ekg. if you even go ask for one they'll think you're nuts. my heart rate gets up to about 120-140 even hours after taking ephedra. don't sweat it. you're FINE. i'm an md by the way. if your heart rate wasn't up a little after getting half naked in front of women THEN i'd be worried.

    A.A.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •